# SDR SWAA2022081240190

- Difficulty date: August 9, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 19,916 hours, 9,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL IS CRACKED AT STA 540; BL 0-LBL 25; WL 208. / [01] UPDATED TABLE;[02] REMOVED FLOOR PANEL 231UF PER AMM 53-21-00-000-801;[03] REMOVED BRAKE PANEL AT STA 540 BL0 - LBL 25 WL 208 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW BREAK PANEL AT STA 540 BL0 LBL 25 WL 208 PER SRM 51-40-05-0G-0. OK TO INSTALL;[05] CERTIFIED REMOVAL OF FLOOR PANEL #231UF AND REMOVAL OF BRAKE PANEL AND LOCATED AND DRILLED NEW BREAK PANEL;[06] VERIFIED CORRECTIVE ACTION #4;[07] INSTALLED BREAK PANEL AT STA 540; BL0 LBL 25;WL 208 I.A.W SRM 51-40-02-0G-0. OK TO INSTALL FLOOR PANEL 231UF.;[08] CERTIFIED INSTALLATION OF BREAK PANEL AT STA540 BLO-LBL25 WL 208;[09] VERIFIED CORRECTIVE ACTION #7;[10] INSTALLED FLOOR PANEL 231UF I.A.W AMM 53-21-00-400-801. TOOL ID: ATS2266 S/N 1703449 DATE: 02/2022 DUE: 02/2023;[11] CERTIFIED INSTALLATION OF FLOOR PANEL #231UF;[12] VERIFIED CORRECTIVE ACTION #10 VERIFIED MEASUREMENTS
